Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 740895, 9 pages
http://dx.doi.org/10.1155/2014/740895
Research Article

Sufficient and Necessary Conditions for the Permanence of a Discrete Model with Beddington-DeAngelis Functional Response

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong 264025, China

Received 18 December 2013; Revised 20 March 2014; Accepted 24 March 2014; Published 24 April 2014

Academic Editor: Chun-Lei Tang

Copyright © 2014 Yong-Hong Fan and Lin-Lin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Li and J. Yan, “Permanence and extinction for a nonlinear diffusive predator-prey system,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 1-2, pp. 399–417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. Chen, W. Chen, Y. Wu, and Z. Ma, “Permanence of a stage-structured predator-prey system,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 8856–8862, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Wang and Y. Zhu, “Periodic solutions, permanence and global attractivity of a delayed impulsive prey-predator system with mutual interference,” Nonlinear Analysis. Real World Applications, vol. 14, no. 2, pp. 1044–1054, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Cui and Y. Takeuchi, “Permanence, extinction and periodic solution of predator-prey system with Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 464–474, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Wang and Y. Fan, “Note on permanence and global stability in delayed ratio-dependent predator-prey models with monotonic functional responses,” Journal of Computational and Applied Mathematics, vol. 234, no. 2, pp. 477–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Wang and W. Li, “Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response,” Journal of Computational and Applied Mathematics, vol. 162, no. 2, pp. 341–357, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at MathSciNet
  8. Y. Fan and W. Li, “Permanence for a delayed discrete ratio-dependent predator-prey system with Holling type functional response,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 357–374, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. May, “Biological populations obeying difference equations: stable points, stable cycles and chaos,” Journal of Theoretical Biology, vol. 51, pp. 511–524, 1975. View at Google Scholar
  10. Q. Zhang and Z. Zhou, “Global attractivity of a nonautonomous discrete logistic model,” Hokkaido Mathematical Journal, vol. 29, no. 1, pp. 37–44, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Zhou and X. Zou, “Stable periodic solutions in a discrete periodic logistic equation,” Applied Mathematics Letters, vol. 16, no. 2, pp. 165–171, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Fan and W. Li, “Harmless delays in a discrete ratio-dependent periodic predator-prey system,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 12176, 21 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Fan and L. Wang, “Average condition for nonpersistence of a delayed discrete ratio dependent predator-prey system,” in Proceedings of the 6th Conference of Biomathematics, vol. 2 of Advances in Biomathematics, pp. 771–774, 2008.